# SDR YENA2024101701364

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FORWARD FUSELAGE / FR 16 / LH SIDE / DOOR STOP FITTINGS 7 WERE FOUND ONE HOLES WITH CRACK INDICATIONS ON FR 16 LH, AT HOLE 3, POSITION 3 O'CLOCK , DEPTH: 3MM APPROX BOTH ON FITTING; REF. MEXICANA WO. 1318489,1327754,1328846 NR S/N: 00360 -  INTERCOSTAL FITTING FR 16 LH WAS REPLACED I.A.W. A320 SRM 51-72-11-911-001 REV. 150 01/AUG/24. SIGNED MEX. TECH A06738 - PACHECO FLORES, OMAR DANIEL RII.A06832 - MALAGON GARCIA, BLANCA SELENE.
